... out great pain this was dec 2013 it has gotten a bit better Doc have ran test all have come back normal. I have joint pain in my elbows and knees and sever burning in my arm leg ankles worst with movement. My Doc thinks levaquin toxicity but no tendon rupture can this still be from the levaquin? I also have a haed time thinking like in a fog but not all the time and I have gotten awful icthy rashs on my elbows that last weeks at a time this has happen 4 times this year.I cannot walk very far wituot great joint pain and buring.
You can have muscle problems without tendon rupture. The only thing I can't find in your symptoms that levaquin causes is the fog. Personally I won't ever take it unless I'm dying of an infection that only levaquin can stop.
On the third day of Levaquin my right foot and Achilles tendon was sore. After day four I couldn't walk at all. I stopped the med and called the doc who affirmed I was having a reaction, was told to take ibuprofen and use ice/heat. Five days off the drug, off work, still using crutches, pain is better, now afraid of the permanence of the damage. The pain is distracting and makes me unable to focus. I'm doing research into forums and called the FDA today to report this horrible drug. I'm hoping to find help from others. Thanks for sharing and hope you get better soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Jun 2011 • 2 answers
Updated 24 May 2017 • 4 answers
Updated 30 Dec 2012 • 3 answers
Updated 21 Aug 2015 • 2 answers
Updated 17 Oct 2016 • 1 answer